Beer Info FAQ

How much paracetamol is in day nurse?

How much paracetamol is in day nurse?

The active ingredients in Day nurse Capsules are: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg and Pholcodine 5mg.

Is Night Nurse good for sleeping?

Night Nurse contains an antihistamine called Promethazine, which helps to aid sleep while decongesting and drying up runny noses for easy breathing.